# SDR RAIA970910

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 887
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 7110081902
- Condition: Failed
- Location: Lt Instr Pnl
- Part time: 12,280 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWA - FLT 7509 - CAPTAIN'S ADI FLAGGED IN CLIMB.  MAINTENANCE REPLACED CAPTAIN'S ADI.  (X)
